# SDR DALA2023091307517

- Difficulty date: August 12, 2021
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,568 hours, 31,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DENT ON FUSELAGE SKIN BTWN STA 640/STA 660 AND BTWN S-24L/S-25L. CORRECTIVE ACTION: REF ERA 611161-14 (1909118)
